Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Chest pain, had artery unblocked with stent. Had heart attack

Ok, have had one heart attack , 3years later had left chest pain , (more like a dull ache) went to emergency room and had an artery unblocked with stint. Last evening, dull chest pain (left side) rest, goes away. I smoke a pipe and noticed today after each smoke session, the chest pain starts up. After a few min and sitting, dull pain goes away.
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
The pain seems to be cardiac as you have had acardiac attack and then stenting.
Also as you say after every smoke session there is a pain and it gets relieved after rest it can be because of the smoke which causes a decrese in oxygen in the blood and also by releasing some adrenaline it can cause a constriction in the heart artery.
stop smoking stat and see a cardiologist.
Answered: Wed, 25 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor